Skip to Content
Claritin 24 HR Non Drowsy Allergy Medicine, Loratadine antihistamine tablets, 30 Ct

Price:

26.93


Claritin 24 HR Non Drowsy Allergy Medicine, Loratadine antihistamine tablets, 30 Ct

https://nutricity.ar/shop/brswkeaga4ogifyv-claritin-24-hr-non-drowsy-allergy-medicine-loratadine-antihistamine-tablets-30-ct-119869 https://nutricity.ar/web/image/product.template/119869/image_1920?unique=bd7cd75
(0 review)
3 sold in last 24 hours

Stock Expiry Date: 30-07-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Claritin allergy medicine offers powerful non drowsy allergy relief
  • Allergy medicine that providesrelief from symptoms caused by over 200 indoor and outdoor allergens, including pollen, dust, and pet dander.
  • This loratadine allergy medicine temporarily relieves runny nose, sneezing, itchy and watery eyes and itchy nose and throat
  • #1 physician recommended non-drowsy oral allergy brand
  • With easy-to-swallow tablets, Claritin is a convenient and effective solution for those seeking long-lasting allergy relief without feeling drowsy or sluggish

26.93 26.93 USD 26.93 Tax Included

Not Available For Sale

(0.90 / Units)
3 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Product Type
  • Item Weight
  • Brand
  • Ingredients
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Allergy Medicine
Ingredients Magnesium Stearate., Lactose Monohydrate, In Each Tablet Active Ingredients: Loratadine (10 mg), Antihistamine. In Each Tablet Inactive Ingredients: Corn Starch
Target Audience Unisex-Adults, Unisex-Kids
Ingredients Magnesium Stearate., Lactose Monohydrate, In Each Tablet Active Ingredients: Loratadine (10 Mg), Antihistamine. In Each Tablet Inactive Ingredients: Corn Starch
Brand Claritin
Flavor Unflavoured
Unit Count 30 Count
Item Form Tablet
Item Weight 0.07 Pounds
Product Benefits Allergy Control
Number Of Items 1
Dosage Form Tablets
Manufacturer Claritin
Item Dimensions L X W X H 3.13 X 3.75 X 1.56 Inches
Product Type Allergy Medicine
Specific Uses For Product Allergy
Active Ingredients Antihistamine
Upc 041100810748 041100810922 695888822303 041100803634
Model Name Claritin 24 Hour Allergy
Global Trade Identification Number 00041100810922
Package Type Name Bottle
Net Content Count 30 Count
Product Type Medication
Item Weight 1.12 Ounces
Brand Claritin
Brand Name Claritin
Age Range Description Adult
Container Type Blister Pack
Manufacturer Part Number 474061
Model Number 474061
Item Dimensions 3.13 x 3.75 x 1.56 inches
Additional Features Non-Drowsy
Target Use Body Part Back
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWKEAGA4OGIFYV
Category
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine
Barcode
041100810748041100810922695888822303041100803634
Tags

 

Claritin allergy medicine provides powerful, non-drowsy relief from allergy symptoms caused by over 200 indoor and outdoor allergens, such as pollen, dust mites, pet dander, and mold. With loratadine as its active ingredient, Claritin works as an antihistamine to relieve symptoms like sneezing, runny nose, itchy and watery eyes. The easy-to-swallow tablets are convenient to take, making it a great option for those who prefer traditional tablet medication. With Claritin, you can experience long-lasting relief from your allergy symptoms without feeling drowsy, so you can focus on your day with confidence.

Important information

Safety Information

Do not use if you have ever had an allergic reaction to this product or any of its ingredients. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.

Indications

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat

Ingredients

In Each Tablet Active Ingredients: Loratadine (10 mg), Antihistamine. In Each Tablet Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.

Directions

adults and children 6 years and over, 1 tablet daily; not more than 1 tablet in 24 hours.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.13 x 3.75 x 1.56 inches; 1.12 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​